| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

PURE MATHEMATICAL SCIENCES

ISSN 1314-751X (print)       ISSN 1314-7560 (online)


Lua Maldonado-Hernandez, Luis Valero-Elizondo
      Groups with isomorphic tables of marks orders: 32, 48, 72 and 80
      Pure Mathematical Sciences, Vol. 5, 2016, no. 1, 83-93
      https://doi.org/10.12988/pms.2016.61019

Copyright © 2016 Lua Maldonado-Hernandez and Luis Valero-Elizondo. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Author guidelines